# SDR REXA2016020700130

- Difficulty date: February 7, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 19,921 hours, 12,837 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIP IN FRONT OF PAX DOOR CAME UNGLUED.  REATTACHED FLOOR GLOW STRIP IAW AMM 25-33-01.  OK FOR SERVICE.
